# SDR SWAA2024111157199

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 45,892 hours, 27,995 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL LIPSKIN HAS A APPROX. 9IN. CREASE AT THE 11 O'CLOCK POSITION.<[01] R & R?D #1 ENGINE INLET PER AMM 71-11-01.
